The Xanax is only a peach. Someone told me that if you take Xanax after the methadone it can cause you to over dose on the methadone. I just wana take a peach wich I think is the smallest xanax
methadone ↔ alprazolam
Applies to: methadone, Xanax (alprazolam)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Hope the info helps?
You shouldn't have a problem with just one its taking many that can cause overdose. Always take medication As percrubed by your doctor if your going to go out on a limb. Read the package and take As it says. Call your pharmacy to ensure that the drugs you are taking do not cause an interaction As some can potentially be fatal if mixed together. You are fine to take one zanax of that dose probably every 4 to 6 hours. Read the label to make sure
In my unprofessional opinion absolutely not safe. My father has been struggling with opiate addictions for 20 years and been on and off methadone treatment for years. His recent actions have driven me to research these drug interactions. He has been trying to get his hands on xanax from anyone he can lately including his own daughter. He tells her its so he can sleep but now we know why he acts like a junkie for it. The methadone xanax mix is the equivalent of a heroin high but lasts all day with brain damaging effects. My father is acting like a drug addict again and rightfully so... he is. He still does the nodding off thing all the time. Methadone is suppose to help people get off opiates by lowering the dose over time. So why has he been on the junk for years and now addicted to xanax and adderall.
I have been researching this topic to find results that are very disturbing. Junkies know methadone and benzos are cheaper than heroin and opiate pills and the high is better, cheaper, and lasts longer!!! Plain and simple work with your doctor on weening you off methadone and DO NOT MIX WITH XANAX
Another person about to loose a family member to this junk
Hi, I just found this site and have been grieving my sister for 2 1/2 years now who died at age 52 from Xanax and Methadone overdosing. She had taken them together for a couple of years I believe, and kept upping the dosages. Her best friend, my other sister, and myself kept telling her that she is taking too much medication as her speech was slurred and she shouldn't have been driving as she made a lot of mistakes, like putting the gas on instead of the brakes. She also had hallucinated seeing bugs in the kitchen drawers.
One day in April of 2009, 8 months after losing our dad, we found my sister dead in her bathroom. We hadn't heard from her for 3 days and got concerned. Went to her house and found her on the bathroom floor as she had fell dead from the toilet. It was not a pretty sight. Her dog stayed by her side for the 2 days she laid there. Her dog followed her everywhere and never let her out of her site while Dori was living. My sister Dori did not have children nor a husband.
The coroner did an autopsy and said that Dori had died from an overdose of several medications. Mainly methadone and Xanax. The family felt soooo terrible that we didn't have an intervention when we first knew she had a drug problem. When we went into her home and found her on her knees and forehead on the floor with her butt in the air and pants down because she had been on the toilet, we freaked. Her cup of coffee was on her table, her food was on the stove ready to be warmed up, her computer was on her favorite solitaire game. The coroner said that it was instant as her breathing just stopped from the overdose. Coroner said that almost all deaths that you hear were in their bathrooms, they were on the toilet.
People, please seek help if you are mixing there 2 drugs! It is not worth it!
Thanks for listening,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2010 • 1 answer
Posted 28 Dec 2010 • 2 answers
Posted 20 Feb 2011 • 1 answer
Posted 14 Jul 2011 • 2 answers
Posted 26 Apr 2012 • 2 answers